# SDR GTIA2019102864735

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 7,269 hours, 3,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED BY FLIGHT ATTENDANT ON SHORT FINAL WET SOCK ODOR -PERFORMED T/S WITH CREW SOURCE CONFIRM TO COME FROM PACK 2
